Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

my name is shaukat.sir i am worried.plz help me about my problem.i am from pakistan.and tell me how can i get these products those prescribed for me.

 

dear sir,
i am 25 years of age, unmarried and ..i had masturbated a lot since 15 years old. now i didn’t masturbated since 3-4 years but  my semen happens to loss every week twice when i wake up in morning. i am ill by health, may be this is the reason.i have some serious problem with stomach gas trouble. i was a very smart in looks too but in few months i have lost my looks.When I get to little sexy touched excitement any means of sexual bit of hold by  watching, hearing, talking or thinking, My penis discharge a kind of drops I don’t know like a gum.please help me out in all my matters. i will be in regular touch with you.

In: Sexual Problems, Posted 4 years ago

banner
By: Level Rating Level Rating3 points

3 Answers

Answer #1

Hello And Greetings From Ayurvedic Cure

All the problems are due to over Masturbation. Sex organs and their reproductive functions are greatly effected by over masturbation. There can be self stimulated uncontrolled emission of the Semen at night also called as the wet dreams.

You must start with the one capsule each of Kohinoor Gold http://www.ayurvediccure.com/natural-supplement/enhance-libido/ and Gokshura capsules http://www.ayurvediccure.com/natural-supplement/low-libido-supplement/ two times a day, after meals, with water or milk.

Avoid over masturbation always. Drink milk regularly. Eat low protein diet including fish, red meat,pulses etc. Do regular exercise and drink lots of water.

Please read below given link

http://www.consultation.ayurvediccure.com/how-to-get-rid-of-stomach-gas/

Take minimum 3 months of course for satisfactory results. Further queries are always welcome.

Thank you
AyurvedicCure.com Support

Answers Answered By: Alice Level Rating1717 points
Answer #2

thanks to reply and thanks to suggest me kohinoor Gold and Gokshura capsules in my previous question. and i will start soon after order.

 
sir after over masterbation,
 
now a days,
i have a lot of pain in my legs also.some time i start weeping due to pain in my legs. i am also tired after a little work.my colour is going to dark.my cheeks is going inward.i have no interest in any work.i have no confidance to face any one.my age is 24.now my weight is 54 kg.my relatives and neighbour often ask me why are you becoming so week.sir this question sad me.i want to become healthy and loooking charming.after masterbation i became so.Before masterbation i was so handsome. i feel loss of happiness both inside and outside.Guide me sir…suggested Kohinor Gold and Gokshur capsles in my previous question are sufficients with these problems or  there is need to add any more medicine with these.

Answers Answered By: shaukat Level Rating3 points
Answer #3

Hello and Greetings from Ayurvediccure.com

You can add Shilajit Capsule http://www.ayurvediccure.com/natural-supplement/shilajit-supplement/ as  Shilajit is revered for its rejuvenating properties. Classified as a ‘Rasayana’ in the traditional medical texts, Shilajit is recommended for increasing stamina and reducing weakness. The medicinal role of Shilajit is largely attributed to its antioxidant and immuno-modulatory properties.

Shilajit helps to increase the core energy responsible for your sexual and spiritual power and helps to purify blood, Improve functioning of pancreas and strengthen digestion. It helps to counteract debility and general fatigue,Boosts stamina,Helps to reduce stress and anxiety and reduces weakness.

Regards

Ayurvediccure.com

 

 

 

 

Answers Answered By: Mosley Level Rating1292 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner